# SDR DELA200600003

- Difficulty date: July 31, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N550HG
- Make and model: Lear 55LEAR
- Aircraft serial: 083
- Aircraft time: 8,607 hours, 6,487 cycles
- Engine: Garrtt TFE7313A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 612A510038
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 300, THE FLIGHT CREW WITNESSED THE RT ENG FIRE WARN LIGHT ILLUMINATE. FOLLOWING CHECKLIST PROCEDURES, THE LIGHT WENT OUT AFTER 15-20 SECONDS, AND REMAINED OUT.  AN UNSCHEDULED LANDING WAS MADE AT THE DEPARTURE AIRPORT. INSPECTION BY MAINTENANCE PERSONNEL REVEALED THAT THE LP TO MOD VALVE CONNECTION WAS LEAKING BLEED AIR. THE SEAL WAS REPLACED, LEAK CHECK PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
